# SDR DALA2016110408282

- Difficulty date: September 18, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,721 hours, 45,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CEILING SUPPORT ON STA Y= 1231 BTW X=17 LT TO X= 34 LT, STA Y= 1309 BTW X=35 LT TO 35 RT, BTW STA Y= 1231 TO 1309 X= 17 LT, BTW STA Y=1250 TO 1309 X=0 AT AFT CARGO COMPARTMENT.  CORROSION WAS REMOVED PER SRM 51-10-3 PAR 26 AND SUPPORTS WERE REPLACED PER SRM 53-24-0D FIG 11.  MEASURE UT WAS ACCOMPLISHED PER NDTSPM 04-00-07 PAR 5, FIG 3 SHEET 1 AND 2.  ORIGINAL THICKNESS ON STA Y= 1231 BTW X=17 LT TO X= 34 LT IS 0.040" AND REMAINING IS 0.038".  ORIGINAL THICKNESS ON STA Y= 1309 BTW X=35 LT TO X=-25 RT IS .040" AND REMAINING IS .039", ORIGINAL THICKNESS ON STA Y= 1231 TO 1250 X=17LH .032" AND REMAINING IS .030" AND ORIGINAL THICKNESS ON STA Y=1250 TO 1309 X=0 ORIGINAL THICKNESS IS .063" AND REMAINING IS .062" THEREFORE IS WITHIN LIMITS, AREAS OUT OF LIMITS ON STA Y= 1309 BTW X=-25 X=-35 ORIGINAL THICKNESS IS .040" AND REMAINING IS .020", Y=1250 TO Y=1309 ORIGINAL THICKNESS IS .032" AND REMAINING IS .018" THEREFORE ITS OUT LIMITS PER ER/A 511165-14MA REV C AND SRM 53-01 FIG 1 SHEET 3.
